| Model Number |
3389S-40 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the lead resistance was found to be too high during the operation and the operation was completed by replacing the new lead on the same day.The patient is currently hospitalized for observation.